logo ANNALES DE L'INSTITUT FOURIER

With cedram.org
Volume 60, number 2 (2010)

Previous: volume 60, number 1 (2010) Next: volume 60, number 3 (2010) Up: volume list

Trond Stølen Gustavsen; Runar Ile
Representation theory for log-canonical surface singularities
(Théorie des représentations pour des singularités des surfaces log-canoniques)
p. 389-416 Details
Mats Andersson; Håkan Samuelsson; Jacob Sznajdman
On the Briançon-Skoda theorem on a singular variety
(Sur le théorème de Briançon-Skoda sur une variété singulière)
p. 417-432 Details
Eric Loubeau; Radu Pantilie
Harmonic morphisms between Weyl spaces and twistorial maps II
(Morphismes harmoniques entre espaces de Weyl et applications twistorielles, II)
p. 433-453 Details
Thiago Fassarella
Foliations with Degenerate Gauss maps on $\mathbb{P}^4$
(Feuilletages avec application de Gauss dégénérée sur $\mathbb{P}^4$)
p. 455-487 Details
Jonathan Pila
Counting rational points on a certain exponential-algebraic surface
(Comptage des points rationnels sur une surface exponentielle-algébrique particulière)
p. 489-514 Details
Viktoria Heu
Universal isomonodromic deformations of meromorphic rank 2 connections on curves
(Déformations isomonodromiques universelles des connexions méromorphes de rang 2 sur les courbes)
p. 515-549 Details
Katsutoshi Yamanoi
On fundamental groups of algebraic varieties and value distribution theory
(Groupes fondamentaux des variétés algébriques et théorie de distributions des valeurs)
p. 551-563 Details
Pierre Guillot
The computation of Stiefel-Whitney classes
(Le calcul des classes de Stiefel-Whitney)
p. 565-606 Details
Milena Hering; Mircea Mustaţă; Sam Payne
Positivity properties of toric vector bundles
(Positivité pour les fibrés vectoriels toriques)
p. 607-640 Details
Paolo Bravi; Stéphanie Cupit-Foutou
Classification of strict wonderful varieties
(Classification des variétés magnifiques strictes)
p. 641-681 Details
Evelia R. García Barroso; Janusz Gwoździewicz
Characterization of jacobian Newton polygons of plane branches and new criteria of irreducibility
(Caractérisation des polygones de Newton jacobiens des branches planes et de nouveaux critères d’irréductibilité)
p. 683-709 Details
Giuseppe Della Sala
Liouville-type theorems for foliations with complex leaves
(Théorèmes du type Liouville pour feuilletages avec feuilles complexes)
p. 711-725 Details
Aziz El Kacimi Alaoui; Jihène Slimène
Cohomologie de dolbeault le long des feuilles de certains feuilletages complexes
(Leafwise Dolbeault cohomology of certain complex foliations)
p. 727-757 Details
Previous: volume 60, number 1 (2010) Next: volume 60, number 3 (2010) Up: volume list
top